MathSciNet Relay Station
MathSciNet bibliographic data
MR1811316 (2001k:78030) 78A45
Chandler-Wilde, Simon N.; Ross, Chris R.; Zhang, Bo Scattering by infinite one-dimensional rough surfaces. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 455 (1999), no. 1990, 3767–3787.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement